# SDR UIEA2017052200829

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,881 hours, 22,737 cycles
- Engine: Pwa JT9D7
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eng Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC ILLUMINATED ON TAKEOFF ROLL AT 40 KNOTS.
